Ege Fujikawa

J-GLOBAL         Last updated: Mar 4, 2019 at 10:18
Ege Fujikawa
Tokyo Institute of Technology
School of Science
Research funding number

Research Interests


Research Areas


Published Papers

Ege Fujikawa, Masahiko Taniguchi
Conformal Geometry and Dynamics   21 64-77   2017   [Refereed]
We introduce the quasiconformal deformation space of an ordered countable set of an infinite number of points on a Riemann surface and give certain conditions under which it admits a complex structure via Teichmüller spaces of associated subsurfac...
Topological characterization of the asymptotically trivial mapping class group
Ege Fujikawa
Handbook of Group Actions   Vol 1(ALM 31) 309-332   2015   [Refereed][Invited]
Ege Fujikawa
Computational Methods and Function Theory   14(2-3) 357-370   Oct 2014   [Refereed]
We consider the infinite dimensional Teichmüller space of a Riemann surface of general type. On the basis of the fact that the action of the quasiconformal mapping class group on the Teichmüller space is not discontinuous, in general, we divide th...
Ege Fujikawa, Katsuhiko Matsuzaki
Transactions of the American Mathematical Society   365(6) 3309-3327   Jun 2013   [Refereed]
Under a certain geometric assumption on a hyperbolic Riemann surface, we prove an asymptotic version of the fixed point theorem for the Teichmüller modular group, which asserts that every finite subgroup of the asymptotic Teichmüller modular group...
Non-divergent infinitely discrete Teichmüller modular transformation
Ege Fujikawa and Katsuhiko Matsuzaki
Proceedings of the 19th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications   97-102   2013   [Refereed]
Ege Fujikawa
Contemporary Mathematics   590 39-50   2013   [Refereed]
Ege Fujikawa
Contemporary Mathematics   575 77-88   2012   [Refereed]
Ege Fujikawa, Katsuhiko Matsuzaki
American Journal of Mathematics   133(3) 637-675   Jun 2011   [Refereed]
The stable quasiconformal mapping class group is a group of quasiconformal mapping classes of a Riemann surface that are homotopic to the identity outside some topologically finite subsurface. Its analytic counterpart is a group of mapping classes...
Structure theorem for holomorphic self-covers and its applications
Ege Fujikawa, Katsuhiko Matsuzaki and Masahiko Taniguchi
RIMS Kôkyûroku Bessatsu   B17 21-36   2010   [Refereed]
Elliptic modular transformations on Teichmüller and asymptotic Teichmüller spaces
Ege Fujikawa
RIMS Kôkyûroku Bessatsu   B17 1-20   2010   [Refereed]
Limit set of quasiconformal mapping class group on asymptotic Teichmüller space
Ege Fujikawa
Lecture note series in the Ramanujan Mathematical Society   (10) 167-178   2010   [Refereed]
The projection of limit sets of modular groups on asymptotic Teichmüller spaces
Ege Fujikawa, Katsuhiko Matsuzaki
Proceedings of the 16th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications   86-92   2009   [Refereed]
Ege Fujikawa, Katsuhiko Matsuzaki, Masahiko Taniguchi
Mathematische Zeitschrift   260(4) 865-888   Dec 2008   [Refereed]
A non-injective holomorphic self-cover of a Riemann surface induces a non-surjective holomorphic self-embedding of its Teichmüller space. We investigate the dynamics of such self-embeddings by applying our structure theorem of self-covering of Rie...
Ege Fujikawa
Conformal Geometry and Dynamics   (12) 227-239   2008   [Refereed]
We consider the pure mapping class group, which is the set of
all homotopy classes of quasiconformal automorphisms of a Riemann surface that fix all ends. We will prove that if a Riemann surface has at least three ends and satisfies certain condit...
Elliptic quasiconformal mapping classes acting on asymptotic Teichmüller spaces
Ege Fujikawa, Katsuhiko Matsuzaki
Proceedings of the 15th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Osaka Municipal Universities Press   169-173   2008   [Refereed]
Non-stationary and discontinuous quasiconformal mapping class groups
Ege Fujikawa, Katsuhiko Matsuzaki
Osaka Journal of Mathematics   44(1) 173-185   Mar 2007   [Refereed]
Every stationary subgroup of the quasiconformal mapping class group of a Riemann surface acts on the Teichmuller space discontinuously if the surface satisfies a certain geometric condition. In this paper,
we construct such a Riemann surface that ...
Another approach to the automorphism theorem for Teichmuller spaces
Ege Fujikawa, Katsuhiko Matsuzaki , Masahiko Taniguchi
Contemporary Mathematics   432 39-44   2007   [Refereed]
It has been proved that for a Riemann surface of non-exceptional type, every biholomorphic automorphism of the Teichmuller space is induced by a quasiconformal automorphism of the Riemann surface. The proof is a combination of two theorems.
One th...
Anthony Conte, Ege Fujikawa, Nikola Lakic
Proceedings of the American Mathematical Society   135(10) 3295-3300   2007   [Refereed]
We study Smale's mean value conjecture and its connection with the second coefficients of univalent functions. We improve the bound on Smale's constant given by Beardon, Minda and Ng.
Ege Fujikawa, Toshiyuki Sugawa
Proceedings of the Japan Academy SERIES A-MATHEMATICAL SCIENCES   82(7) 97-100   Sep 2006   [Refereed]
We improve an estimate of the constant in Smale's mean value conjecture, by using the Bieberbach theorem for coefficients of univalent functions and an estimate of the hyperbolic density of a certain simply connected domain.
Fujikawa EgeEge Fujikawa
Michigan Mathematical Journal   54(2) 269-282   2006   [Refereed]
Ege Fujikawa, Katsuhiko Matsuzaki
Indiana University Mathematics Journal   55(3) 975-997   2006   [Refereed]
We study the dynamics of isometric automorphisms on complete metric spaces.
In particular, we consider the recurrent set of the bilateral shift operator on the Banach
space L^\infty(Z),
and prove that the set of periodic points is not dense in
Ege Fujikawa
Tohoku Mathematical Journal   57 45-51   Jan 2005
We consider a quasiconformal automorphism of a Riemann surface, which fixes the homotopy class of a simple closed geodesic. Under certain conditions on the injectivity radius of the surface and bounds on the dilatation of the map, the automorphism...
Ege Fujikawa
Kodai Mathematical Journal   28 220-229   Jan 2005
Ege Fujikawa
Proceedings of the American Mathematical Society   132 117-126   Jan 2004
For a Riemann surface of infinite type, the Teichmüller modular group does not act properly discontinuously on the Teichmüller space, in general. As an analogy to the theory of Kleinian groups, we divide the Teichmüller space into the limit set an...
Ege Fujikawa, Hiroshige Shiga, Masahiko Taniguchi
Journal of the Mathematical Society of Japan   56 1069-1086   Jan 2004
We consider Riemann surfaces of infinite type and their reduced Teichmüller spaces. The reduced Teichmüller space admits the action of the reduced mapping class group. Generally, the action is not discrete while it is faithful. We give sufficient ...
Modular groups acting on infinite dimensional Teichmüller spaces
Ege Fujikawa
Contemporary Mathematics   (355) 239-253   2004   [Refereed]
Ege Fujikawa
Kodai Mathematical Journal   26 16-25   Jan 2003
Let R be a Riemann surface of infinite type such that the injectivity radius at any point in R is less than a positive constant M, and f a conformal automorphism of R fixing a compact subset in R. We show that the order of f is less than a certain...

Books etc

RIMS Kôkyûroku Bessatsu B17:Infinite dimensional Teichmüller space and moduli space
Ege Fujikawa (Part:Editor)
Research Institute for Mathematical Sciences , Kyoto University   Jun 2010   

Association Memberships


Social Contribution

Analysis and Geometry of Riemann Surfaces and Related Topics
[Planner]  21 Jun 2013 - 23 Jun 2013